The frequency-independent wideband planar log-periodic antenna for multiband applications

Roy, S, Tiang, JJ, Roslee, MB, Ahmed, MT and Mahmud, M A Parvez 2021, The frequency-independent wideband planar log-periodic antenna for multiband applications, Turkish Journal of Computer and Mathematics Education, vol. 12, no. 8, pp. 2037-2043, doi: 10.17762/turcomat.v12i8.3412.

Attached Files
Name Description MIMEType Size Downloads

Title The frequency-independent wideband planar log-periodic antenna for multiband applications
Author(s) Roy, S
Tiang, JJ
Roslee, MB
Ahmed, MT
Mahmud, M A ParvezORCID iD for Mahmud, M A Parvez orcid.org/0000-0002-1905-6800
Journal name Turkish Journal of Computer and Mathematics Education
Volume number 12
Issue number 8
Start page 2037
End page 2043
Total pages 7
Publisher Karadeniz Technical University
Place of publication Trabzon, Turkey
Publication date 2021
ISSN 1309-4653
Keyword(s) Log Periodic planar Antenna
symmetrical pair
directional radiation pattern, directivity
bow-tie wideband antenna
gain
Language eng
DOI 10.17762/turcomat.v12i8.3412
Indigenous content off
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30150828

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 5 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 13 May 2021, 14:05:10 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.